Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 17, NWS Albany, NY

March 7, 2011Windham County, Vermont

NWS Albany, NY issued this river flood warning at Mar 7, 2011, 2:17 AM EST for Windham County, Vermont. It took effect at Mar 7, 2011, 8:16 AM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 2:17 AM EST (07:17 UTC)
In effect from
Mar 7, 2011, 8:16 AM EST
Expired
Mar 7, 2011, 10:54 AM EST
In force
3 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Windham County, VT

The radar

The Albany radar (KENX), 119 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Williams River near Rockingham (RKGV1). The gauge peaked at 7.80 ft at Mar 7, 2011, 2:00 AM EST.

actionminormoderate51003/0703/08
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01153550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WGUS41 KALY 070717
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
217 AM EST MON MAR 7 2011

VTC025-071917-
/O.NEW.KALY.FL.W.0017.110307T1316Z-110308T0125Z/
/RKGV1.1.IC.110307T1316Z.110307T1700Z.110307T1925Z.NR/
217 AM EST MON MAR 7 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WILLIAMS RIVER AT ROCKINGHAM.
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 1 AM MONDAY THE STAGE WAS...6.4 FEET. 
* FLOOD STAGE IS 8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 8 AM 
  MONDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.9 FEET AROUND 12 
  PM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 2
  PM MONDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 AM  1 PM  7 PM  1 AM  7 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   TUE   TUE

SOUTHERN VERMONT
  ROCKINGHAM    8.0    6.4 MON 02 AM   7.6   8.7   6.2   5.8   5.5

$$
1 follow-up statement
236 
WGUS81 KALY 071554
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1054 AM EST MON MAR 7 2011

VTC025-071624-
/O.CAN.KALY.FL.W.0017.000000T0000Z-110308T0125Z/
/RKGV1.N.IC.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 AM EST MON MAR 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WILLIAMS RIVER AT ROCKINGHAM.
* AT 10 AM MONDAY THE STAGE WAS 5.6 FEET...AND FALLING. 
* FLOOD STAGE IS 8 FEET. 
* A COUNTY WIDE FLOOD WARNING REMAINS IN EFFECT FOR WINDHAM
  COUNTY VERMONT FOR LOCALIZED AND ICE JAM FLOODING.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      1 PM  7 PM  1 AM  7 AM  1 PM
LOCATION        STG   STG  DAY  TIME   MON   MON   TUE   TUE   TUE

SOUTHERN VERMONT
  ROCKINGHAM    8.0    5.6 MON 10 AM   5.6   4.9   4.4   4.1      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 7, 1:14 AM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 7, 1:14 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
114 AM EST MON MAR 7 2011

.SYNOPSIS...
LOW PRESSURE WILL INTENSIFY AND MOVE NORTHEAST FROM
DELMARVA TONIGHT TO THE GULF MAINE LATE MONDAY. IT WILL DRAW COLD
AIR INTO THE REGION IN ITS WAKE. HIGH PRESSURE WILL RIDGE INTO THE
THE NORTHEAST MONDAY NIGHT INTO WEDNESDAY. ANOTHER STORM WILL MOVE
THROUGH THE GREAT LAKES REGION MID TO LATE IN THE WEEK BRINGING
ANOTHER THREAT OF SIGNIFICANT PRECIPITATION.

&&

.NEAR TERM /UNTIL 1 AM THIS MORNING/...
AS OF 1 AM...BOUNDARY HAS MADE IT THROUGH ALL BUT SOUTHERN
LITCHFIELD COUNTY WITH TEMPERATURES IN THE 20S AND 30S ACROSS THE
FORECAST AREA. SURFACE LOW IS OVER NEW JERSEY HEADING FOR THE NEW YORK
METROPOLITAN AREA AND SOUTHERN NEW ENGLAND. SLEET HOLDING ON HERE
AT THE NWS OFFICE. HAVE UPDATED P-TYPE CONTINUING THE TRANSITION
THROUGH A WINTRY MIX...SLEET AND FREEZING RAIN...TO SNOW. BANDING
HAS SET UP ACROSS PORTIONS OF THE WESTERN MOHAWK VALLEY AND
SOUTHERN ADIRONDACKS. IN HAMILTON COUNTY A SPOTTER IN WELLS HAS
REPORTED 4 INCHES OF NEW SNOW IN LAST 6 HOUR. NO CHANGES TO
HEADLINE AT THIS TIMES. WILL ADDRESS WITH FORECAST UPDATE LATER
THIS MORNING AFTER WORK THROUGH NEW MODEL DATA.

AS OF 730 PM...AREA REALLY GETTING POUNDED BY A STORM MOVING
QUICKLY OVER EASTERN VIRGINIA...NORTHEAST NEAR THE I-95 CORRIDOR.
THIS STORM WAS LIFTING EXCEPTIONALLY MOIST AIR (DEWPOINTS OVER 60
DEGREES) OVER AN INCREASE SHALLOW ARCTIC AIR MASS WITH
TEMPERATURES AT OR BELOW FREEZING. THE RESULT HAS BEEN HEAVY RAIN
TO THE SOUTHEAST OF CAPITAL DISTRICT...FREEZING RAIN IN THE
CAPITAL DISTRICT...SLEET JUST TO THE NORTHWEST OF THE TRI-CITY
AREAS...SNOW FROM GLENS FALLS AND POINTS NORTH AND WEST FROM
THERE.

THE ARCTIC FRONT WENT THROUGH POUGHKEEPSIE DURING THE PAST
HOUR...DROPPING TEMPS THERE FROM 50 TO 37 IN LESS THAN AN HOUR
WITH GUSTS TO 35 MPH!

THIS MIGHT TURN OUT TO BE OUR MOST CHALLENGING STORM OF THE WINTER
THAT WILL NOT LET UP. THERE ARE PLENTY OF FLOODING ISSUES TO THE
SOUTH AND EAST OF ALBANY...ICING CONCERNS LOCALLY WHICH COULD VERY
WELL LEAD TO WIDESPREAD POWER OUTAGES...AND THE SNOW NORTHWEST.

ICE HAS ACCRETED A TENTH OF AN INCH OR MORE LOCALLY...WHILE 2
INCHES OF SNOW HAS FALLEN IN AMSTERDAM (PLEASE REFER TO OUR PUBLIC
INFORMATION STATEMENT) FOR ALL OUR CURRENT REPORTS.

WE HAVE ADDED DUTCHESS AND NORTHWEST LITCHFIELD COUNTY TO
ADVISORIES SINCE THE COLD AIR HAS ALREADY WORKED DOWN THERE.
TEMPERATURES SHOULD APPROACH FREEZING BY 10 PM. BY THAT
TIME...LOOK FOR FREEZING RAIN TO SWITCH TO SLEET AND SNOW IN THE
CAPITAL DISTRICT...AND ALL SNOW FURTHER NORTH AND WEST. THERE IS
STILL A LOT OF PRECIPITATION THAT WILL TRAVERSE ACROSS
REGION...PROBABLY AN ADDITIONAL INCH (OR MORE) TONIGHT WITH SOME
AREAS CLOSER TO TWO INCHES.

BY 10 PM...LOOK FOR 3-6 INCHES OF ADDITIONAL SNOW ACCUMULATIONS
WELL NORTHWEST OF ALBANY...1-3 INCHES OF SNOW AND SLEET TO ABOUT
ALBANY...WITH UP TO A QUARTER OF AN INCH OF ICE ACCRETION. FURTHER
SOUTH...LOOK FOR ABOUT HALF AN INCH OF ADDITIONAL
RAINFALL...ADDING MORE RUNOFF TO THE RIVERS...AND EVENTUALLY
CHANGING TO FREEZING RAIN SOUTHWARD TO ABOUT POUGHKEEPSIE.

*********PREVIOUS NEAR TERM FORECAST****************

CDFNT FM PT JERVIS TO SVT. SFC LOW ORGANIZING OVER DELMARVA WILL
INTENSIFY AND MOVE NORTHEAST. FAST MOVING 500HPA SHORT WAVE TROF
WILL AIDE IN THE SFC LOW INTENSIFICATION PROCESS. SHALLOW COLD
LAYER BEHIND COLD FRONT WILL DEEPEN AS ANNA FRONT TYPE PRECIPITATION
CONTINUES WITH TRANSITION TO ZR/IP THAN SNOW.  PTYPE ALREADY SNOW
OVER ADIRONDACKS AND W MHWK VLY. FURTHER EAST RAIN WILL PERSIST
AND FLOOD WATCHES AND WARNINGS REMAIN.

GRIDS USE A BLEND OF NAM/GFS GUIDANCE...AND HPC QPF. GRADUALLY
DURING THE EVENING PTYPE WILL TRANSITION TO MIX THEN SNOW SNOW IN
ALL BUT THE MOST SOUTHEAST ZONES.

OUR CONFIDENCE ON PTYPE REMAINS LOWER THAN DESIRED. EXPANDED
WINTER STORM WARNINGS ONE TIER OF COUNTIES FURTHER SOUTH MAINLY
FOR SNOW DUE TO HIGH QPFS AND TMPS ALREADY CLOSING IN ON FREEZING
IN ALB. TRANSITIONAL PERIOD OF ZR/IP SHOULD LAST 1-3 HOURS.

STORM DEPARTS MONDAY WITH PCPN TAPERING OFF.

&&

.SHORT TERM /1 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
FAIRLY QUIET INTERIM PERIOD IN WAKE OF SFC LOW AS 500HPA RIDGE
BUILDS OVER THE EASTERN SEABOARD...BUT RESULTS IN A COLD HIGH OVER
QUEBEC RIDGING SOUTH. SOME PATCHY WAA MIDS CLOUDS DRIFT NE ON ITS
WEST SIDE. BUT GENERALLY FAIR AND PC/CLEAR WITH BLO NORMAL TEMPS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
BOTH THE LATEST 12 UTC ECMWF/GFS SHOW LOW PRESSURE WILL PASS WEST OF
THE REGION FOR THURSDAY INTO FRIDAY. THERE MAY BE A BRIEF PERIOD OF
SNOW OR MIXED PRECIP ON THE FRONT END OF THE PRECIP FOR THURSDAY
MORNING...BEFORE SOUTHERLY WINDS AHEAD OF THE STORM ALLOW FOR TEMPS
TO RISE ABOVE FREEZING IN ALL AREAS AND TURN PRECIP OVER TO RAIN.
HAVE GONE WITH LIKELY POPS FOR THURSDAY INTO THURSDAY NIGHT FOR A
PERIOD OF STEADY RAIN.

THE MODELS DISAGREE ON THE ENDING OF THE PRECIP...WITH THE GFS A BIT
QUICKER IN MOVING THE COLD FRONT THROUGH THE REGION BY FRIDAY
MORNING. WILL GO WITH HIGH CHC POPS FOR FRIDAY. DEPENDING ON HOW
QUICKLY THE STORM MOVES THROUGH...AND JUST HOW QUICKLY COLDER AIR
CAN WRAP IN ON THE BACKSIDE OF THE STORM...THERE IS THE POTENTIAL
FOR A CHANGE OVER BACK TO SNOW BEFORE ENDING FOR SOME POINT LATE
FRIDAY INTO FRIDAY NIGHT...ESP IF THE ECMWF SCENARIO IS CORRECT.
WILL GO WITH CHC POPS FOR RAIN/SNOW FOR LATE FRIDAY INTO FRIDAY
NIGHT TO ACCOUNT FOR THIS POSSIBILITY.

THE MODELS CONTINUE TO SHOW DIFFERENCES INTO THE WEEKEND...AT BOTH
THE SFC AND ALOFT. THE ECMWF LINGERS THE UPPER LOW FROM THE LATE
WEEK STORM OVER OUR REGION INTO THE WEEKEND...WHILE THE GFS SHOWS A
CUTOFF AND SFC STORM MEANDERING OFF THE MID ATLANTIC COAST. EITHER
SCENARIO WOULD WARRANT LOW CHC OR SLIGHT CHC POPS...SO WILL GO WITH
A CHC OF SHOWERS OVER THE WEEKEND...WITH P-TYPE ELEVATION OR
DIURNALLY DEPENDENT. DAYTIME TEMPS LOOK TO REACH THE 40S IN MOST
AREAS...WITH 20S TO LOW 30S FOR MINS.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
FRONTAL BOUNDARY HAS MADE IT THROUGH ALL BUT SOUTHERN LITCHFIELD
COUNTY WITH TEMPERATURES IN THE 20S AND 30S ACROSS THE FORECAST
AREA. SURFACE LOW IS OVER NEW JERSEY HEADING FOR THE NEW YORK
METROPOLITAN AREA AND SOUTHERN NEW ENGLAND. PRECIPITATION
CONTINUING THE TRANSITION THROUGH A WINTRY MIX...SLEET AND FREEZING
RAIN...TO SNOW. AT THIS TIME...HAVE SNOW AT KGFL...SLEET AT KALB
WITH SOME SNOW MIXING IN AT TIMES AND RAIN AT KPOU.

IFR CONDITIONS WILL CONTINUE INTO THE MID MORNING WITH AN IMPROVEMENT
TO MVFR EXPECTED BY MID TO LATE MORNING. VFR CONDITIONS WILL DEVELOP
THIS AFTERNOON AS LOW MOVES NORTHEAST AWAY FROM REGION.

BRISK AND GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE DAY
DIMINISHING THIS EVENING AS RIDGING BEGINS TO BUILD IN.

OUTLOOK...
MON NGT-WED...VFR...NO SIG WX.
WED NITE...VFR/MVFR. CHC -SN/-RA
THU...MVFR-IFR WITH -SN/-RA LIKELY.
FRI...VFR-MVFR. CHC -SHRA/-SHSN.

&&

.HYDROLOGY...
A FLOOD WATCH IS FOR THE REGION SOUTH OF THE ADIRONDACKS FOR THE
POSSIBILITY OF FLOODING MOSTLY DUE TO ICE BREAKUP AND JAMMING IN
THE RIVERS RESULTING FROM THE MELTING AND RAIN EARLIER TODAY. ALSO
FLOODING MAY BE A PROBLEM ON SOME OF THE RIVERS SOUTH AND EAST OF
THE ALBANY AREA...INCLUDING THE METTAWEE...HOOSIC... AND THE
HOUSATONIC...FROM RAIN AND SNOWMELT. A COMBINATION OF TEMPERATURES
WARMING INTO THE 40S AND 50S LAST NIGHT AND TODAY ALONG WITH RAIN
FROM A COLD FRONT PASSING THROUGH THE REGION HAS MELTED SOME OF
THE HEAVY SNOW COVERING THE REGION ALONG WITH ADDITIONAL RUNOFF
FROM THE RAIN. THE FRONT EXTENDED FROM SOUTHWESTERN VERMONT TO
NEAR THE DELAWARE GAP LATE SUNDAY AFTERNOON...AND IT WILL CONTINUE
TO SLOWLY MOVE EASTWARD. MEANWHILE A LOW MOVING UP THE EAST COAST
WILL CONTINUE TO PUMP MOISTURE FROM OFF THE OCEAN INTO THE REGION.
ALONG AND JUST WEST OF THE FRONT...THERE WILL BE A WINTRY MIX OF
SLEET
     FREEZING RAIN...AND POSSIBLE SNOW...WITH SNOW WEST AND
NORTH OF THAT...AND RAIN...LIKELY TO BE HEAVY AT TIMES...SOUTH
AND EAST OF THE FRONT.

SEVERAL INCHES OF HEAVY WET SNOW ARE POSSIBLE AS COLDER AIR
MOVES INTO THE CAPITAL REGION...EASTERN CATSKILLS...N-CNTRL
TACONICS...AND WESTERN NEW ENGLAND TONIGHT...CHANGES RAIN
FIRST TO A WINTRY MIX AND THEN TO SNOW. RAIN THAT HAS ALREADY
FALLEN AND MELTING SNOW HAS ALREADY BROUGHT SEVERAL RIVERS
CLOSE TO OR OVER THEIR BANKS. IN ADDITION...AS FLOWS AND
WATER LEVELS INCREASE...ICE ON THE RIVERS IS LIKELY TO BREAK
UP. ICE JAMMING COULD THEN OCCUR WHICH COULD CAUSE FLOODING
WITH LOWER FLOWS THAN IF THE CHANNELS WERE CLEAR.

THE COLDER AIR ON MONDAY WILL ALLOW THE RIVERS TO SLOWLY LEVEL OFF
AND THEN BEGIN TO RECEDE THROUGHOUT THE DAY.  DRIER WEATHER IS
EXPECTED FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO
THE REGION.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR CTZ001-013.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR CTZ001.
NY...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR NYZ038>041-043-
     047>054-058>061-063>066-082>084.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
     NYZ059>061-063>066.
     WINTER STORM WARNING UNTIL 7 AM EST THIS MORNING FOR NYZ032-
     033-038>043-047>054-058-082>084.
MA...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR MAZ001-025.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR MAZ001-
     025.
VT...FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR VTZ013>015.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR VTZ014-
     015.
     WINTER STORM WARNING UNTIL 7 AM EST THIS MORNING FOR VTZ013.

&&

SYNOPSIS...IAA/SNYDER
NEAR TERM...IAA/HWJIV/SNYDER
SHORT TERM...SNYDER
LONG TERM...FRUGIS
AVIATION...IAA
HYDROLOGY...IAA/WASULA
Hazardous weather outlook, Mar 6, 4:33 PM EST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EST SUN MAR 6 2011

NYZ032-033-042-072145-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
433 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY
NIGHT INTO FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ038>041-043-047-048-051-082-083-072145-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
NORTHERN FULTON-SOUTHEAST WARREN-
433 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY
NIGHT INTO FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ049-050-052>054-084-VTZ013-072145-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-SOUTHERN WASHINGTON-BENNINGTON-
433 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY
NIGHT INTO FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

CTZ001-013-NYZ064>066-072145-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
433 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY
NIGHT INTO FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MAZ001-025-NYZ059>061-063-VTZ014-015-072145-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-WESTERN WINDHAM-
EASTERN WINDHAM-
433 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST
CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY
NIGHT INTO FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ058-072145-
WESTERN GREENE-
433 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER SPRING STORM MAY BRING SIGNIFICANT PRECIPITATION WEDNESDAY
NIGHT INTO FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Mar 6, 10:34 PM EST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1034 PM EST SUN MAR 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLOOD            ULSTERVILLE             41.63N 74.34W
03/06/2011                   ULSTER             NY   TRAINED SPOTTER

            ULSTERVILLE RD IS UNDERWATER DUE TO HEAVY RAIN. SOME
            FLOODING FROM SHAWANGUNK KILL.

&&

TWASULA
Special weather statement, Mar 7, 12:56 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1256 AM EST MON MAR 7 2011

NYZ049-050-052>054-059>061-VTZ013>015-070800-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY...
HOOSICK FALLS...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...BENNINGTON...
JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...
BELLOWS FALLS
1256 AM EST MON MAR 7 2011

...AN ICY MIX CONTINUES WITH POSSIBLE POWER OUTAGES...

SLEET AND FREEZING RAIN WILL CONTINUE OVER THE GREATER CAPITAL
REGION...THE NORTHERN AND CENTRAL TACONICS...AND SOUTHERN VERMONT
THROUGH 3 AM. TEMPERATURES CONTINUE TO FALL INTO THE 20S. THE ICY
MIX WILL TRANSITION TO HEAVY SNOW BETWEEN 2 AM AND 3 AM FROM THE
TRI CITIES NORTH AND EAST.

ICE ACCRETION HAS LOCALLY BUILT UP FROM ONE TENTH TO ONE QUARTER OF
AN INCH. ADDITIONAL ICE ACCRETION AMOUNTS OF A TENTH OR TWO WILL
BE POSSIBLE, HEAVY SNOW AND SLEET AMOUNTS OF A HALF AN INCH TO TWO
INCHES ARE POSSIBLE.

ROADS WILL CONTINUE TO BE VERY SLIPPERY AND HAZARDOUS TO TRAVEL ON.

THE COMBINATION OF ICE...SNOW AND SLEET...WILL LIKELY CONTINUE TO
RESULT IN SCATTERED POWER OUTAGES ACROSS THE REGION. IT IS BEST
TO PREPARE FOR POWER OUTAGES NOW BY MAKING SURE YOU HAVE
FLASHLIGHTS AND THE APPROPRIATE SAFETY KITS READY.

NYZ032-033-038>043-047-048-051-058-063-082>084-070800-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-WESTERN GREENE-
WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
ALTAMONT...HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN...
ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...
PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
1256 AM EST MON MAR 7 2011

...HEAVY SNOW CONTINUES THIS MORNING...

BANDS OF VERY HEAVY SNOW CONTINUE OVER THE SOUTHERN
ADIRONDACKS...LAKE GEORGE NORTHERN SARATOGA REGION...MOHAWK
VALLEY...SCHOHARIE VALLEY...AND EASTERN CATSKILLS THROUGH 3 AM.

ADDITIONAL SNOWFALL AMOUNTS OF 2 TO 5 INCHES WILL BE POSSIBLE
BETWEEN 1 AM AND 3 AM.  NORTH WINDS OF 10 TO 20 MPH WITH GUSTS
OVER 35 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW...AS WELL AS
ISOLATED POWER OUTAGES FROM FALLING TREE LIMBS.

DRIVING WILL CONTINUE TO BE DIFFICULT ON THE ROADWAYS. CAUTION
SHOULD BE EXERCISED.

CTZ001-013-MAZ001-025-NYZ064>066-070800-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...KINGSTON...NEW PALTZ...POUGHKEEPSIE...
BEACON...ARLINGTON...PAWLING...DOVER PLAINS...MILLBROOK...
PINE PLAINS...AMENIA...MILLERTON
1256 AM EST MON MAR 7 2011

...HEAVY RAIN WILL CONTINUE TO MIX WITH SLEET AND FREEZING RAIN...

COLDER AIR CONTINUES TO INFILTRATE NORTHWEST CONNECTICUT...THE
BERKSHIRES...SOUTHERN TACONICS...AND THE MID HUDSON VALLEY.
TEMPERATURES CONTINUE TO FALL INTO THE UPPER 20S AND LOWER 30S.
THE RAIN WILL TURN INTO FREEZING RAIN...WITH ICE BEGINNING TO
BUILD UP ON TREES AND POWER LINES...ESPECIALLY NORTH OF
POUGHKEEPSIE...AND TORRINGTON.

ADDITIONAL RAIN OR LIQUID EQUIVALENT AMOUNTS WILL RANGE FROM TWO
TENTHS TO A HALF AN INCH. ICE ACCRETIONS...WHERE TEMPERATURES ARE
AT OR BELOW FREEZING WILL BE A COATING TO A TENTH OF AN INCH.
SLEET ACCUMULATIONS WILL BE A HALF AN INCH OR LESS.

DRIVING ON ROADWAYS WILL CONTINUE TO BE TREACHEROUS DUE TO PONDING
OF WATER DUE TO POOR DRAINAGE...AND ANY SLEET OR ICE BUILDUP.

WASULA

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Local storm report, Mar 7, 2:17 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
217 AM EST MON MAR 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     FLOOD            NEW MILFORD             41.59N 73.41W
03/07/2011                   LITCHFIELD         CT   TRAINED SPOTTER

            ROUTE 7 CLOSED BETWEEN ROUTE 202 AND SUNNY VALLEY ROAD
            BECAUSE OF WATER OVER THE ROADWAY

&&

IAA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 1:52 AM ESTAreal Flood WarningALYWindham11 hr
Mar 7, 4:52 AM ESTAreal Flood WarningALYBennington, Windham10 hr

Nearby

River Flood Warnings in Vermont, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.